# SDR QXEA0300440

- Difficulty date: April 5, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 11,640 hours, 16,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC- EMERGENCY FLOOR STRIP LIGHTING HAS TWO MISSING RED LIGHTS ON SECOND STRIP FOR FORWARD EMERGENCY EXIT.  REMOVED AND REPLACED FLOOR STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
